my cousin has mrsa pneumonia and her blood pressure is at 84 over 27.. is she okay? she is currently in the hospital and that is her blood pressure . but the doctors have brought it up slightly... thanks for giving me advise..but she is a 30 yr old quadropolegic. and she gets pneumonia a lot. so i am wondering if god is really trying to tell us something. she is currently in the hospital and that is her blood pressure. but the doctors have brought it up slightly. thanks for giving me advise..but she is a 30 yr old quadropolegic. and she gets pneumonia a lot. so i am wondering if god is really trying to tell us something. she was in the hosp. when that happened and the docs said she was alright.
Thanks for query,
It seems that your cousin is in shock might be due to infection,pneumonitis.
With the control of infection and other medicines,she will recover from the shock and blood pressure will improve.
Ok and bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi there, Doc i went for a check up as my BP is always on a higher side 105+/150. I gave my blood samples for a test as told by my Doctor who is a family. the results are as follows : Glucose fasting: 84 , Cholesterol:288, triglycerides :355 , HDL:39 , LDL:182 , VLDL: 67, Non HDL:249 , where as my kidney and liver test were like , Urea:16 , SGPT:73, SGOT:42, GGTP: 58 , uric acid:8.8 , protien :8.4 , thyroid profile T3: 2.68 , T4 1.26, TSH : 3.196 , Iam a boy and My age is 27 years .
My blood pressure today is 108 over 72 and pulse rate 84. I was prescribed Vibrox Capsules 100mg (Doxycycline) for sinusitis and started taking the medication 3 days ago. After taking the first 2 capsules together (the dose prescribes for first day) I felt sick, weak and fatigued. I read that this medication can cause low blood pressure. Are the side effects I am experiencing what I should expect whilst on this medication?
My last three BP readings were..137/83,145/71,144/74. these were taken over the last 3 days at different times of the day. In Nov 2010 in the Doctors office it was 140/75 and on April 7th it was 148/84. I had much lower readings in years past. Do I have a problem? 70 years old, 5 9 , 158. Type 2 Diabetic with and average HA1C of 6.5 General Health excellent
I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment. Thanking you in anticipation Your's faithfully SHIRISH ANDHARI
I have OPMD and I am about to get some dental work done, do I need to notify my neurologist or will it be alright to have the dentist work on my mouth? Thank you for your answer I am 5 5 weight 191 pounds, and suffer from diabetes, OPMD, high blood pressure, ulcerative colitis, sleep apnea, high cholsterol, in order words, my health is in poor but stable condition. my sugar is not under control, and my muscular dystrophy seems to be getting worst, and I suffer from schio affective and other mental issues. I hope that you can help me. When I was at the dentist office yesterday and while my mouth was being opened, it felt like my breathing was cut off. Why is that?
i am cipro for a bladder infection....on about the last day i started to feel an odd head pressure from temple to temple...3.5 days after cipro i still had the inf. so am on cipro another 10 days...i still have this head pressure on and off all day....had a headache for 2 days while on the 2nd dose but my period started so not sure if that headache was from that because i get bad headaches every month while on my cycle...but i did have this headache and had nausea and vomiting from it.....i still have about 5 days left of cipr. I am concerned the cipro is causing my head pressure....i have told my dr. about it..she told me to get my eyes checked (because my vision gets funny with the head pressure) and she told me to take a decongestant (i don t have a cold or anything). I am concerned about intracranial hypertension that a freind mentioned to me.
My mother is 67 over weight , has a pace maker ,st jude valve. defib . micro valve defib ( ? ) saying right? taking BP meds Thyroid, Blood thinners ( boy does that number go up and down.) Her BP is 106/56 her defib was not put in correctly had to redo, went off 40 times. her BP has changed from what is Norm for her . Should I be on stand by?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...